IGB

Connexion

(Article of periodic en Anglais - 1980)

Document title

Log-linear models in geography. Comment on a recent article by Upton and Fingletor (followed by) a rejoinder by DV Wrigley

Authors(s) and Affiliation(s)

WRIGLEY N. ; UPTON G. J. G. ; FINGLETON B. ;

Source

Article of periodic

published at : Institute of British geographers transactions London

Editor :

Millesime : 1980, vol. 5, no1 [pp. 113-122]

Bibliographic references : 25 réf.

Language

Anglais

Refdoc record number (ud4) : 12721674 : Permanent link - XML version
Powered by Pxxo